Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 80, Number 6

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 80, Number 6 (1974)
Bull. Amer. Math. Soc. 80 (1974)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 80, Number 6 (1974)
Bull. Amer. Math. Soc. 80 (1974)
More Information
Full-text PDF Free Access     Request Permissions
Varieties of small codimension in projective space
Robin Hartshorne.
Bull. Amer. Math. Soc. 80 (1974), 1017-1032
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0384816
A general theory of identities of the Rogers-Ramanujan type
George E. Andrews.
Bull. Amer. Math. Soc. 80 (1974), 1033-1052
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0387178
Some problems of mathematics and science
R. J. Duffin.
Bull. Amer. Math. Soc. 80 (1974), 1053-1070
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0359436
Abraham Adrian Albert 1905-1972
Nathan Jacobson.
Bull. Amer. Math. Soc. 80 (1974), 1075-1100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0342341
Report of the treasurer
Franklin P. Peterson.
Bull. Amer. Math. Soc. 80 (1974), 1101-1103
More Information
Full-text PDF Free Access     Request Permissions
Products of knots
Louis H. Kauffman.
Bull. Amer. Math. Soc. 80 (1974), 1104-1107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362325
Unbounded operators with spectral capacities
I. Erdelyi.
Bull. Amer. Math. Soc. 80 (1974), 1108-1110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0353049
On the determination of a Hill’s equation from its spectrum
Wallace Goldberg.
Bull. Amer. Math. Soc. 80 (1974), 1111-1112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364726
The computation of surgery groups of odd torsion groups
Anthony Bak.
Bull. Amer. Math. Soc. 80 (1974), 1113-1116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0494156
Unitary nilpotent groups and Hermitian $K$-theory. I
Sylvain E. Cappell.
Bull. Amer. Math. Soc. 80 (1974), 1117-1122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358815
A fixed point theorem for multivalued nonexpansive mappings in a uniformly convex Banach space
Teck-Cheong Lim.
Bull. Amer. Math. Soc. 80 (1974), 1123-1126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0394333
$L^{p}$-convolution operators and tensor products of Banach spaces
John E. Gilbert.
Bull. Amer. Math. Soc. 80 (1974), 1127-1132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0394048
Obstructions to transversality for compact Lie groups
Ted Petrie.
Bull. Amer. Math. Soc. 80 (1974), 1133-1136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0368058
Weil representations and cusp forms on unitary groups
G. I. Lehrer.
Bull. Amer. Math. Soc. 80 (1974), 1137-1141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364421
Accessibility and foliations with singularities
P. Stefan.
Bull. Amer. Math. Soc. 80 (1974), 1142-1145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0353362
Subcomplexes of Poincaré complexes
J. P. E. Hodgson.
Bull. Amer. Math. Soc. 80 (1974), 1146-1150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362318
The space of class $𝛼$ Baire functions
J. E. Jayne.
Bull. Amer. Math. Soc. 80 (1974), 1151-1156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362205
Open and uniformly open relations
P. Mah and S. A. Naimpally.
Bull. Amer. Math. Soc. 80 (1974), 1157-1159
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358669
Asymptotic nonuniqueness of the Navier-Stokes equations in kinetic theory
Richard S. Ellis and Mark A. Pinsky.
Bull. Amer. Math. Soc. 80 (1974), 1160-1164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0609539
An approximation property characterizes ordered vector spaces with lattice-ordered duals
Bertram Walsh.
Bull. Amer. Math. Soc. 80 (1974), 1165-1168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352930
Conditional independence
Anatole Beck.
Bull. Amer. Math. Soc. 80 (1974), 1169-1172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350824
Binary self-dual codes of length 24
Vera Pless and N. J. A. Sloane.
Bull. Amer. Math. Soc. 80 (1974), 1173-1178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0689175
Witt classes of integral representations of an Abelian $p$-group
J. P. Alexander, P. E. Conner, G. C. Hamrick and J. W. Vick.
Bull. Amer. Math. Soc. 80 (1974), 1179-1182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0384912
A criterion for the existence of biharmonic Green’s functions
Leo Sario.
Bull. Amer. Math. Soc. 80 (1974), 1183-1184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355084
The Hopf ring for complex cobordism
Douglas C. Ravenel and W. Stephen Wilson.
Bull. Amer. Math. Soc. 80 (1974), 1185-1189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0356030
Nonselfadjoint fourth order differential equations with conjugate points
Kurt Kreith.
Bull. Amer. Math. Soc. 80 (1974), 1190-1192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361245
Manifolds with fundamental group a generalized free product. I
Sylvain E. Cappell.
Bull. Amer. Math. Soc. 80 (1974), 1193-1198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0356091
A conjecture of M. Golomb on optimal and nearly-optimal linear approximation
Wolfgang Dahmen and Ernst Gorlich.
Bull. Amer. Math. Soc. 80 (1974), 1199-1202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355447
A remark on simply-connected 3-manifolds
V. Poénaru.
Bull. Amer. Math. Soc. 80 (1974), 1203-1204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358785
The pressure is independent of the boundary conditions for $P( 𝜙)_{2}$ field theories
F. Guerra, L. Rosen and B. Simon.
Bull. Amer. Math. Soc. 80 (1974), 1205-1209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0356774
Solvability on manifolds by quadratures permitting only integrals
Kuo-Tsai Chen.
Bull. Amer. Math. Soc. 80 (1974), 1210-1212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0353361
Regularization and approximation of linear operator equations in reproducing kernel spaces
M. Z. Nashed and Grace Wahba.
Bull. Amer. Math. Soc. 80 (1974), 1213-1218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0365192
On spaces of Riemann surfaces with nodes
Lipman Bers.
Bull. Amer. Math. Soc. 80 (1974), 1219-1222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361165
Some extension theorems for regular maps of Stein manifolds
Chester Seabury.
Bull. Amer. Math. Soc. 80 (1974), 1223-1224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350072
Orbit structure of the exceptional Hermitian symmetric spaces. II
Daniel Drucker.
Bull. Amer. Math. Soc. 80 (1974), 1225-1229
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0335859
Gauss formulas for the Dirichlet problem
A. H. Stroud and David L. Barrow.
Bull. Amer. Math. Soc. 80 (1974), 1230-1232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0436556
$H$-spaces with finitely generated cohomology algebras
James P. Lin.
Bull. Amer. Math. Soc. 80 (1974), 1233-1238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0367993
Isometric minimal immersions of $S^{3} ( a )$ in $S^{N} ( 1 )$
Edmilson Pontes.
Bull. Amer. Math. Soc. 80 (1974), 1239-1242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0348675
Every closed orientable 3-manifold is a 3-fold branched covering space of $S^{3}$
Hugh M. Hilden.
Bull. Amer. Math. Soc. 80 (1974), 1243-1244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350719
Compact holomorphic mappings on Banach spaces and the approximation property
Richard M. Aron and Martin Schottenloher.
Bull. Amer. Math. Soc. 80 (1974), 1245-1249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355594
Adaptive quadrature: Convergence of parallel and sequential algorithms
John R. Rice.
Bull. Amer. Math. Soc. 80 (1974), 1250-1254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0351054
Spectral theory for boundary value problems for elliptic systems of mixed order
Giuseppe Geymonat and Gerd Grubb.
Bull. Amer. Math. Soc. 80 (1974), 1255-1259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352726
Calculus of variations: Perturbations preserving condition $( C )$
Jill P. Mesirov-Kazdan.
Bull. Amer. Math. Soc. 80 (1974), 1260-1264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0394753
Characterizations of knots and links
Wilbur Whitten.
Bull. Amer. Math. Soc. 80 (1974), 1265-1270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0365547
A spectral decomposition theorem for certain harmonic algebras
Christopher I. Byrnes.
Bull. Amer. Math. Soc. 80 (1974), 1271-1275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0387356
Acoustic boundary conditions
J. Thomas Beale and Steven I. Rosencrans.
Bull. Amer. Math. Soc. 80 (1974), 1276-1278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0348274
Homotopy trees for periodic groups
M. N. Dyer.
Bull. Amer. Math. Soc. 80 (1974), 1279-1283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362292
Index to volume 80
Bull. Amer. Math. Soc. 80 (1974), 1284-1293
More Information
Full-text PDF Free Access     Request Permissions
Statement of ownership, management and circulation
Gordon L. Walker.
Bull. Amer. Math. Soc. 80 (1974), 1294
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Infinite linear groups, by B. A. F. Wehrfritz.
Reviewer: John D. Dixon
Bull. Amer. Math. Soc. 80 (1974), 1071-1074
Review information
Full-text PDF Free Access